Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (12): 1647-1658    DOI: 10.1007/s10114-017-6505-8
Articles Current Issue| Next Issue| Archive| Adv Search |
Mapping Properties of Certain Oscillatory Integrals on Modulation Spaces
Mei Fang CHENG, Hui Hui LIU, Ai Wen SUN
School of Mathematical and Computer Sciences, Anhui Normal University, Wuhu 241002, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7